# SDR HEEA954436

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 703107
- Condition: Nut Missing
- Location: Fire Det
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B NUT MISSING.   PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
